# SDR MK1Y20210324004

- Difficulty date: March 24, 2021
- Submitted: March 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N29430
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,191 hours, 13,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONVERSION PROCESS, THE GLOBAL COMMUNICATION SUITE (G.C.S) ANTENNA WAS REQUESTED TO BE DEACTIVATED AND REMOVED FROM THE AIRCRAFT PER CUSTOMER REQUEST – PRODUCTION ORDER #13.
THE SKIN UNDERNEATH ANTENNA REQUIRES REPAIR DUE TO COAX PIERCE POINTS.
